MAUDE Adverse Event Report: RESPIRONICS, INC GARBIN VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC GARBIN VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1058180
Medical Device Problem Codes Device Displays Incorrect Message (2591); Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/31/2017
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator "service required" alarm condition occurred related to a failure of the internal battery.The device was not in patient use.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device's internal battery was replaced to address the issue.

Brand Name
GARBIN VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key6521811
Report Number2518422-2017-01012
Device Sequence Number13652375
Product Code CBK
UDI-Device Identifier00606959022768
UDI-Public00606959022768
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1058180
Device Catalogue Number1058180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2017
Initial Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1